MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551RNAL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pump was received with no (act, up and escape) button response due to corroded keypad traces.No button error alarm during testing noted.Unable to perform all functional testing including the displacement, operating currents, unexpected error test, rewind, basic occlusion, occlusion, prime and excessive no delivery test due to buttons not responding.No moisture damage on the lcd board, mother board, interface board, rf board, motor, vibrator motor and battery tube assembly during visual inspection.Pump received with cracked case at the display window corner, cracked reservoir tube lip, minor scratched lcd window and cracked battery tube threads.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had fluid under its lcd screen.The patient's blood glucose at the time of incident is unknown.During troubleshooting the customer stated that the insulin pump was sitting on the shelf in the bathroom during her shower.She noted a small crack in the screen when there was condensation, but the crack did not appear anymore.The customer was advised to discontinue use of the insulin pump and revert to her medically prescribed backup plan.The insulin pump was returned for analysis.
 
Additional Manufacturer Narrative
The aware date provided with the initial report was incorrect.The correct information has been provided with this report.

Brand Name
530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6826144
Report Number2032227-2017-41717
Device Sequence Number19210348
Product Code OZO
UDI-Device Identifier00643169507937
UDI-Public(01)00643169507937
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 09/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551RNAL
Device Catalogue NumberMMT-551RNAL
Device Lot NumberA3551RNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2017
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by Manufacturer05/22/2017
Initial Report FDA Received Date08/28/2017
Supplement Report FDA Received Date09/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight183